# SDR P5CA0300751

- Difficulty date: January 27, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK RH-25 STA 910. DAMAGED PORTION FLOOR TRACK REMOVED. NEW PORTION FABRICATION H/F 78-71511 EXTRU.BAC 1580-1658 PER SRM 58-11-25 FIG. 7R ANGLE PER SRM 51-40-02 (7075 T6 TM560). RIVETED PER SRM 51-30-02.
